# SDR ASOA2016052714953

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER AISLE SEAT TRACK, RBL9.00 FROM FS 409.00 TO 409.00+ 128 HAS NUMEROUS LOCATIONS OF MODERATE TO HEAVY CORROSION WITH PITTING IN THE TOP FACE OF THE TRACK AND ON THE VERTICAL EDGE WHICH IN SEVERAL PLACES APPEARS TO HAVE PROGRESSED UNDER THE TRACK.  RIGHT CENTER AISLE SEAT TRACK, RBL 9.00 FROM FS 409.00 TO 409 + 128 REMOVED.  INSTALLED RBL 9.0 SEAT TRACK FROM FS 399.0 TO FS 409 + 118 REF AMM 53-01-11-400-802.  DRILLED AND LOCATED CENTER AISLE SEAT TRACK ON RBL 9.00 FROM FS 409.00 TO 409.00 + 128 REF SRM 51-40-11.
